# SDR ASAA2023032642627

- Difficulty date: March 26, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N283AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 36358
- Aircraft time: 18,856 hours, 6,044 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Tire
- Part number: 26150011
- Part serial: B1074
- Condition: Failed
- Location: Mlg
- Part time: 19,637 hours, 6,322 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE VIBRATION ON LANDING AUTO BRAKES 2. EITHER A BRAKE ISSUE OR TIRES. GROUNDED - YES. FOUND #2 TIRE BURST PERFORMED CONDITIONAL INSPECTION REF B737-900 AMM 05-51-54-210-801. FOUND DAMAGE TO :1)L/H FIXED WING TRAILING EDGE PANEL. REMOVED L/H INBD FIXED TRAILING EDGE LOWER PANEL, TRANSFERRED TIE RODS & NUT PLATES ITEMS 204,206,580 &665 REPLACED AND INSTALLED ON NEW PANEL. REF AMM 57-50-02-000-801. 2) L/H LOWER DOWNLOCK LINK ASSY. REPLACED THE LOWER DOWNLOCK LINK REF B737-900 CMM 32-11-13. 3) L/H WING INBD TRAILING EDGE AFT FLAP. DENT WAS FOUND TO BE WITHIN LIMITS. REF B737-900 SRM 57-53-01-1A-2. 4) APU SHROUD DRAIN MAST. REMOVED THE APU FUEL FEED LINE SHROUD DRAIN MAST REF AMM 28-25-07-020-801. 6) BELLY PANELS 193CL AND 194AL DENTS. CHECKED AND FOUND DENT TO BE WITHIN  ALLOWABLE DAMAGE LIMITS PER SRM 53-60-70-1A-1 PARA 4 AND 53-40-70-1A-1 PARA 4. DEFECTIVE TIRE REMOVED #1 AND #2 MLG WHEELS PER AMM TASK 32-45-11-000-801. REF ASA LOG PAGES 60569316, 60569317,60569318, 60569319, 60569314, 60569320, 60569321, 60569315.
